On the number of representations of integers by some quadratic forms in ten variables.
Georgian mathematical journal, Tome 2 (1995) no. 5, pp. 491-516 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: quadratic forms in ten variables, theta-functions, singular series, representation numbers
@article{GMJ_1995__2_5_47334,
     author = {Lomadze, G.},
     title = {On the number of representations of integers by some quadratic forms in ten variables.},
     journal = {Georgian mathematical journal},
     pages = {491--516},
     year = {1995},
     volume = {2},
     number = {5},
     zbl = {0830.11016},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47334/}
}
TY  - JOUR
AU  - Lomadze, G.
TI  - On the number of representations of integers by some quadratic forms in ten variables.
JO  - Georgian mathematical journal
PY  - 1995
SP  - 491
EP  - 516
VL  - 2
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47334/
LA  - en
ID  - GMJ_1995__2_5_47334
ER  - 
%0 Journal Article
%A Lomadze, G.
%T On the number of representations of integers by some quadratic forms in ten variables.
%J Georgian mathematical journal
%D 1995
%P 491-516
%V 2
%N 5
%U http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47334/
%G en
%F GMJ_1995__2_5_47334
Lomadze, G. On the number of representations of integers by some quadratic forms in ten variables.. Georgian mathematical journal, Tome 2 (1995) no. 5, pp. 491-516. http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47334/